# SDR CA081010010

- Difficulty date: October 2, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC2MK3
- Aircraft time: 15,286 hours
- Engine: Pwa PT6A27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Screw
- Condition: Corroded
- Location: Fcu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HOUR INSPECTION POST RUN UP THE AME FOUND THE IDLE NEEDED TO BE ADJUSTED.  UPON LOOSENING IDLE SCREW JAM NUT IDLE SCREW FAILED DUE TO LEVEL 3 CORROSION. FCU REMOVED AND SENT FOR REPAIR.
